# SDR DXTA2022110973540

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,814 hours, 9,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 000256
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHT ABOVE MCD WILL NOT ILLUMINATE.  REMOVED FAULTY #1 EMERGENCY BATTERY AND INSTALLED A REPAIRED BATTERY AND COMPLETED OPS CHECKS WITH NO DEFECTS NOTED IAW AMM 33-50-10 AND 33-50-00.
